# SDR CALA2025021002257

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 73,166 hours, 25,844 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FO NOTICED LIGHT SMOKE IN WHEEL WELL ACIDIC SMELL INSPECTED WHEEL WELL AREA NOTICED WATER CONDENSATION MIXED WITH RESIDUAL HYDRAULIC FLUID DRIPPING INTO  HEATED PNEUMATIC DUCT IN KEEL BEAM AREA, VERIFIED NO HYDRAULIC LEAKS
